# SDR SWAA2022032167659

- Difficulty date: February 3, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT CLAMP SUPPORT BRACKET IS CRACKED AT B.S. 540+6; R.B.L. 6; W.L. 160. / [01] REMOVED DAMAGED PNEUMATIC DUCT CLAMP SUPPORT BRACKET AT B.S. 540+6; R.B.L. 6; W.L. 160. AND REPAIRED BY REPLACEMENT IAW SRM 51-40-02-0G-0;[02] REJECTION OF ACTION 1. FWD LOWER FASTENER NOT SECURED;[03] SECURED FWD LOWER FASTENER ON PNEUMATIC DUCT CLAMP SUPPORT BRACKET AT B.S. 540+6; R.B.L. 6; W.L. 160. IAW SRM 51-40-02-0G-0;[04] VERIFIED STEP 3.
